# SDR CA110207005

- Difficulty date: February 2, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,356 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110106540
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) THE AIRCRAFT WAS ON A ROUTINE TRIP FROM YXD TO EZ4 WHEN THE GPS SCREEN WHENT BLANK. THE CREW CONTINUED WITH OUT INCODENT, THE UNIT WAS REPLACED AND THE DEFECT RECTIFIED.
